# SDR 01FDEA00225

- Difficulty date: March 23, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Switch
- Part number: 40173
- Part serial: 7511
- Condition: Failed
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: J, A

## Discrepancy

WHILE RETRACT FLAPS NR 4 L/E DEVICE WOULD NOT RETRACT WHEN FLAPS MOVED FROM 5 DEG TO 2 DEG.  DUMP FUEL.  COULD NOT DUPLICATE.  AS PRECAUTIONARY REMOVED AND REPLACED NR 4 L/E FLAP POSITION SWITCH REF B727-200 MM 27-82-001-4.  REMOVED AND REPLACED CONTROL MODULE AT S/O''''S STATION MM 27-82-031-4.  PERF OPS OF FLAPS NUMEROUS TIMES, OPS NORMAL.
